American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47G10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Y. A. Antipov and B. Rubin. A generalization of the Mader-Helgason inversion formulas for Radon transforms. Trans. Amer. Math. Soc. 364 (2012) 6479-6493.
Abstract, references, and article information   
View Article: PDF

[2] David R. Adams and Jie Xiao. Regularity of Morrey commutators. Trans. Amer. Math. Soc. 364 (2012) 4801-4818.
Abstract, references, and article information   
View Article: PDF

[3] Michael Christ and M. Burak Erdogan. Mixed norm estimates for certain generalized Radon transforms. Trans. Amer. Math. Soc. 360 (2008) 5477-5488. MR 2415081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Guillermo P. Curbera and Werner J. Ricker. Compactness properties of Sobolev imbeddings for rearrangement invariant norms. Trans. Amer. Math. Soc. 359 (2007) 1471-1484. MR 2272134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mikhail A. Lifshits and Werner Linde. Small deviations of weighted fractional processes and average non--linear approximation. Trans. Amer. Math. Soc. 357 (2005) 2059-2079. MR 2115091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Boris Rubin. Radon transforms on affine Grassmannians. Trans. Amer. Math. Soc. 356 (2004) 5045-5070. MR 2084410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sergio Albeverio and Konstantin A. Makarov. Ahiezer-Kac type Fredholm determinant asymptotics for convolution operators with rational symbols. Trans. Amer. Math. Soc. 353 (2001) 1985-1993. MR 1813603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Ke Cheng Zhou. A note on norm inequalities for integral operators on cones . Trans. Amer. Math. Soc. 347 (1995) 1033-1041. MR 1249897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jeff E. Lewis, Renata Selvaggi and Irene Sisto. Singular integral operators on $C\sp 1$ manifolds . Trans. Amer. Math. Soc. 340 (1993) 293-308. MR 1124170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shanzhong Lai. Weighted norm inequalities for general operators on monotone functions . Trans. Amer. Math. Soc. 340 (1993) 811-836. MR 1132877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stephen M. Buckley. Estimates for operator norms on weighted spaces and reverse Jensen inequalities . Trans. Amer. Math. Soc. 340 (1993) 253-272. MR 1124164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Y.-S. Han and Steve Hofmann. ${\rm T}1$ theorems for Besov and Triebel-Lizorkin spaces . Trans. Amer. Math. Soc. 337 (1993) 839-853. MR 1097168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Javier Duoandikoetxea. Weighted norm inequalities for homogeneous singular integrals . Trans. Amer. Math. Soc. 336 (1993) 869-880. MR 1089418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C. Carton-Lebrun. Fourier inequalities with nonradial weights . Trans. Amer. Math. Soc. 333 (1992) 751-767. MR 1132433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Einar Hille. Notes on linear transformations. I . Trans. Amer. Math. Soc. 39 (1936) 131-153. MR 1501838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William T. Reid. Expansion problems associated with a system of integral equations . Trans. Amer. Math. Soc. 33 (1931) 475-485. MR 1501601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Rudolph E. Langer and Eleanor P. Brown. On a class of integral equations with discontinuous kernels . Trans. Amer. Math. Soc. 29 (1927) 683-715. MR 1501410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] L. L. Silverman. The equivalence of certain regular transformations . Trans. Amer. Math. Soc. 26 (1924) 101-112. MR 1501266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Anna Johnson Pell. Applications of biorthogonal systems of functions to the theory of integral equations . Trans. Amer. Math. Soc. 12 (1911) 165-180. MR 1500885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1